# SDR EBVR20190923001

- Difficulty date: September 23, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N577QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605735
- Aircraft time: 10,421 hours, 7,973 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Cracked
- Location: Rudder Tab
- Part time: 10,421 hours, 7,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM TAB SKIN IS CRACKED PROXIMATELY .5" ON BOTTOM AFT CORNER LT SIDE. COMPLIED WITH 8110-3 AND ERO-962724 REV IR DATED 9/22/2019 RUDDER TRIM TAB TRAILING EDGE REPAIR.
